Table of Contents
International Journal of Analysis
Volume 2013, Article ID 172813, 5 pages
http://dx.doi.org/10.1155/2013/172813
Research Article

On Two Aspects of the Painlevé Analysis

Institute of Physics, National Academy of Sciences of Belarus, 220072 Minsk, Belarus

Received 13 September 2012; Accepted 6 February 2013

Academic Editor: Baruch Cahlon

Copyright © 2013 Sergei Sakovich. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. Ramani, B. Grammaticos, and T. Bountis, “The Painlevé property and singularity analysis of integrable and nonintegrable systems,” Physics Reports, vol. 180, no. 3, pp. 159–245, 1989. View at Publisher · View at Google Scholar · View at MathSciNet
  2. M. Tabor, Chaos and Integrability in Nonlinear Dynamics. An Introduction, A Wiley-Interscience Publication, John Wiley & Sons, New York, NY, USA, 1989. View at MathSciNet
  3. J. Weiss, M. Tabor, and G. Carnevale, “The Painlevé property for partial differential equations,” Journal of Mathematical Physics, vol. 24, no. 3, pp. 522–526, 1983. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. M. Jimbo, M. D. Kruskal, and T. Miwa, “Painlevé test for the self-dual Yang-Mills equation,” Physics Letters A, vol. 92, no. 2, pp. 59–60, 1982. View at Publisher · View at Google Scholar · View at MathSciNet
  5. M. J. Ablowitz, A. Ramani, and H. Segur, “A connection between nonlinear evolution equations and ordinary differential equations of P-type. I,” Journal of Mathematical Physics, vol. 21, no. 4, pp. 715–721, 1980. View at Publisher · View at Google Scholar · View at MathSciNet
  6. R. S. Ward, “The Painlevé property for the self-dual gauge-field equations,” Physics Letters A, vol. 102, no. 7, pp. 279–282, 1984. View at Publisher · View at Google Scholar · View at MathSciNet
  7. J. Weiss, “Bäcklund transformations and the Painlevé property,” in Solitons in Physics, Mathematics, and Nonlinear Optics, vol. 25 of IMA Volumes in Mathematics and Its Applications, pp. 175–202, Springer, New York, NY, USA, 1990. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. J. Weiss, “Bäcklund transformations and the Painlevé property,” in Partially Integrable Evolution Equations in Physics, vol. 310 of NATO Advanced Science Institutes Series C: Mathematical and Physical Sciences, pp. 375–411, Kluwer Academic, Dordrecht, The Netherlands, 1990. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. F. Calogero, “A method to generate solvable nonlinear evolution equations,” Lettere al Nuovo Cimento: Serie 2, vol. 14, no. 12, pp. 443–447, 1975. View at Google Scholar · View at MathSciNet
  10. F. Calogero and A. Degasperis, Spectral Transform and Solitons. I. Tools to Solve and Investigate Nonlinear Evolution Equations, vol. 13 of Studies in Mathematics and Its Applications, North-Holland, Amsterdam, The Netherlands, 1982. View at MathSciNet
  11. S. Yu. Sakovich, “Painlevé analysis and Bäcklund transformations of Doktorov-Vlasov equations,” Journal of Physics A, vol. 27, no. 2, pp. L33–L38, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. P. J. Olver, Applications of Lie Groups to Differential Equations, vol. 107 of Graduate Texts in Mathematics, Springer, New York, NY, USA, 1986. View at Publisher · View at Google Scholar · View at MathSciNet
  13. G. B. Whitham, Linear and Nonlinear Waves, Wiley-Interscience, New York, NY, USA, 1974, Pure and Applied Mathematics. View at MathSciNet
  14. O. I. Bogoyavlenskiĭ, “Overturning solitons in new two-dimensional integrable equations,” Mathematics in the USSR-Izvestiya, vol. 53, no. 2, pp. 243–257, 1989. View at Google Scholar · View at MathSciNet
  15. J. Weiss, “The Painlevé property for partial differential equations. II. Bäcklund transformation, Lax pairs, and the Schwarzian derivative,” Journal of Mathematical Physics, vol. 24, no. 6, pp. 1405–1413, 1983. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. R. Conte, “Invariant Painlevé analysis of partial differential equations,” Physics Letters A, vol. 140, no. 7-8, pp. 383–390, 1989. View at Publisher · View at Google Scholar · View at MathSciNet
  17. M. J. Ablowitz and H. Segur, Solitons and the Inverse Scattering Transform, vol. 4 of SIAM Studies in Applied Mathematics, Society for Industrial and Applied Mathematics (SIAM), Philadelphia, Pa, USA, 1981. View at MathSciNet
  18. H. H. Chen, “General derivation of Bäcklund transformations from inverse scattering problems,” Physical Review Letters, vol. 33, pp. 925–928, 1974. View at Publisher · View at Google Scholar · View at MathSciNet